# SDR 2003F00429

- Difficulty date: March 12, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FORWARD GALLEY DOOR CUTOUT LOWER FORWARD CORNER SKIN CRACKED.  STOP DRILLED CRACK ON RIGHT FORWARD GALLEY DOOR CUTOUT, FORWARD, LOWER CORNER SKIN.  FABRICATED DOUBLER AND TRIPLER.  TREATED, PRIMED AND INSTALLED DOUBLER AND TRIPLER ON FORWARD GALLEY DOOR CUTOUT, FORWARD LOWER CORNER.  (M)
